This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Burning sensation in penis and yellow coloured urine
i have burning sensations while urinating and there is a tingling/needle like effect in my penis. the colour of my urine
is always yellow irrespective of the amount of water i consume.I donot have to urinate frequently though.But, the feeling always persists.
Some of the causes of burning sensation while urination can be urinary tract infection, trauma or stones. Yellow discoloration can be due to dehydration, systemic disease (e.g. liver disease) or medications (vitamins, rifampicin etc).
You should consult your doctor for examination and investigations such as urine examination/culture for diagnosis and treatment.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.